# SDR BSAASDR0709

- Difficulty date: April 27, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 21,568 hours, 29,509 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Part number: 1143840391
- Part serial: 1078
- Condition: Shorted
- Location: A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB, BOTH ENVIR FAIL LIGHTS CAME ON, CREW RETURNED TO STATION WITH NO FURTHER INCIDENT.  LEFT SYSTEM WAS INITIALLY REPAIRED BY REPLACING PRECOOLER THRU VALVE & BYPASS VALVE.  AFTER EXTENSIVE TROUBLESHOOTING, THE RIGHT SYSTEM WAS REPAIRED BY REPLACING SHORTED PRESSURE SWITCH.  THIS SWITCH WAS INTERMITTENTLY & PARTIALLY INTERNALLY SHORTED BETWEEN 4 OF THE PINS TO EACH OTHER AND TO THE CASE.  THIS INTERMITTENT FAULT IS SUSPECTED TO BE ROOT CAUSE OF THIS INCIDENT.
